# SDR ASAA11510258

- Difficulty date: August 21, 2011
- Submitted: August 23, 2011
- Operation: Air carrier
- Aircraft: N581AS
- Make and model: Boeing 737890
- Aircraft serial: 35188
- Aircraft time: 16,307 hours, 5,094 cycles
- System (JASC): 7797 · Engine Indicating System Wiring
- Part: Connector
- Part number: TC29603
- Condition: Dirty
- Location: Nr 2 Engine
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

GE DIAGNOSTICS REPORTS NR 2 ENGINE TREND DATA SHOWS A SUDDEN SHIFT IN DELTA EGT.  ALL OTHER PARAMETERS NORMAL.  EGT INDICATION ERRORS ARE SUSPECT.  PRE-CLEANING READINGS:  S1 156.73 S2 98.49 S3 91.71 S4 151.13.  CLEANED CONNECTORS DP0901 DP0911 DP0912 DP0913 DP1001 DP1011 DP12012 DP 1013.  AFTER CLEANING READINGS:  S1 60.89 S2 32.11 S3 31.79 S4 59.96.  REF AMM 77 21 00 201.
